Alert archive / Nebraska / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 129, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 5, 2019, 3:36 AM CDT for 8 counties in Nebraska. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2019, 3:36 AM CDT (08:36 UTC)
- Expired
- Jul 5, 2019, 4:30 AM CDT
- In force
- 54 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Boyd County, NE, Brown County, NE, Cherry County, NE, Garfield County, NE, Holt County, NE, Keya Paha County, NE, Rock County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 93 km from the middle of the area, began a volume at 08:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 3:47 AM CDT | TSTM WND GST 60 | 7 Wsw Amelia, NE | TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 5, 12:57 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.6 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2120 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 1079 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.2
The text
As transmitted.
483
WUUS53 KLBF 050836
SVRLBF
NEC015-017-031-071-089-103-149-183-050930-
/O.NEW.KLBF.SV.W.0129.190705T0836Z-190705T0930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
336 AM CDT Fri Jul 5 2019
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Southeastern Cherry County in north central Nebraska...
Rock County in north central Nebraska...
Brown County in north central Nebraska...
Garfield County in north central Nebraska...
Holt County in north central Nebraska...
Central Keya Paha County in north central Nebraska...
Southern Boyd County in north central Nebraska...
Wheeler County in north central Nebraska...
* Until 430 AM CDT/330 AM MDT/.
* At 335 AM CDT/235 AM MDT/, severe thunderstorms were located along
a line extending from 16 miles north of Mullen to 7 miles north of
Long Pine to Burwell, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Ainsworth, Burwell, Bassett, Spencer, Springview, O'Neill,
Atkinson, Stuart, Long Pine, Chambers, Lynch, Page, Bartlett,
Newport, Ericson, Johnstown, Brownlee and Amelia.
This includes the following highways...
Highway 183 between mile markers 156 and 128.
Highway 20 between mile markers 212 and 324.
Highway 281 between mile markers 133 and 214.
Highway 97 between mile markers 76 and 111.
Highway 83 between mile markers 169 and 198.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4175 9830 4176 9919 4213 9918 4231 10021
4213 10123 4250 10123 4294 9957 4285 9845
TIME...MOT...LOC 0835Z 256DEG 39KT 4229 10104 4263 9975 4177 9898
HAIL...1.00IN
WIND...60MPH
$$
CDC2 follow-up statements
834
WWUS53 KLBF 050856
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
356 AM CDT Fri Jul 5 2019
NEC015-017-031-071-089-103-149-183-050930-
/O.CON.KLBF.SV.W.0129.000000T0000Z-190705T0930Z/
Cherry NE-Rock NE-Brown NE-Garfield NE-Holt NE-Keya Paha NE-Boyd NE-
Wheeler NE-
356 AM CDT Fri Jul 5 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM
CDT/330 AM MDT/ FOR SOUTHEASTERN CHERRY...ROCK...BROWN...EASTERN
GARFIELD...HOLT...CENTRAL KEYA PAHA...SOUTHERN BOYD AND WHEELER
COUNTIES...
At 356 AM CDT/256 AM MDT/, severe thunderstorms were located along a
line extending from 8 miles northwest of Brownlee to Springview to
near Bartlett, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Ainsworth, Bassett, Spencer, Springview, O'Neill, Atkinson, Stuart,
Long Pine, Chambers, Lynch, Page, Bartlett, Newport, Ericson,
Johnstown, Brownlee, Amelia and Inman.
This includes the following highways...
Highway 183 between mile markers 156 and 128.
Highway 20 between mile markers 212 and 324.
Highway 281 between mile markers 133 and 214.
Highway 83 between mile markers 169 and 198.
Highway 12 between mile markers 38 and 51, between mile markers 53
and 72, and between mile markers 118 and 128.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4175 9830 4176 9887 4213 9918 4231 10021
4221 10076 4259 10088 4294 9957 4285 9845
TIME...MOT...LOC 0856Z 235DEG 32KT 4234 10078 4282 9974 4195 9849
HAIL...1.00IN
WIND...60MPH
$$
CDC826
WWUS53 KLBF 050925
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
425 AM CDT Fri Jul 5 2019
NEC015-017-031-071-089-103-149-183-050935-
/O.EXP.KLBF.SV.W.0129.000000T0000Z-190705T0930Z/
Cherry NE-Rock NE-Brown NE-Garfield NE-Holt NE-Keya Paha NE-Boyd NE-
Wheeler NE-
425 AM CDT Fri Jul 5 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHERRY...ROCK...
BROWN...EASTERN GARFIELD...HOLT...CENTRAL KEYA PAHA...SOUTHERN BOYD
AND WHEELER COUNTIES WILL EXPIRE AT 430 AM CDT/330 AM MDT/...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT/600 AM
MDT/ for north central Nebraska.
LAT...LON 4175 9830 4176 9887 4213 9918 4231 10021
4221 10076 4259 10088 4294 9957 4285 9845
TIME...MOT...LOC 0925Z 256DEG 39KT 4242 10037 4289 9933 4202 9808
$$
CDCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 12:32 AM CDT, 3 hours 4 minutes earlier.
Area forecast discussion, Jul 5, 12:32 AM CDT, 3 hours 4 minutes before
Area Forecast Discussion...UPDATED National Weather Service North Platte NE 1232 AM CDT Fri Jul 5 2019 .SHORT TERM...(This evening through Friday night) Issued at 340 PM CDT Thu Jul 4 2019 The primary forecast challenge through Friday night deals with thunderstorms and severe potential. A surface boundary / cool front bisecting the Sandhills should drop south tonight, which will be the focus for the storms. The atmosphere is primed for large hail, strong winds, and torrential rainfall. This evening and tonight... Convective initiation is underway across northwest Nebraska (Sheridan Co) as of 20z. A few thundershowers are also pulsing up and down along the differential heating boundary, roughly aligned with I-80, caused by a stubborn stratus deck over far SW Neb. Expect an increase in activity through the evening in the panhandle as CIN continues to erode and upper air support arrives in the form of an H5-7 shortwave. Severe indices suggest the potential for large hail, damaging winds, very heavy rain, and possibly a tornado. The 19z LBF RAOB shows a cap remaining around H7, while SPC mesoanalysis suggests it's quickly eroding (also shown by the showers). Instability is ample (MUCAPE 2000-3000j/kg) due to mid/upper 60s dew points and lifted index around -5. CAPE in the -10 to -30C hail growth zone is also rather fat. Deep layer shear has increased to around 40 kts in western Neb and around 30 kts central Neb, which is sufficient for organized and sustained convection. Short-term model guidance is in agreement with bringing the LLJ nose right into southwest Neb, which should increase low level shear. Current southeast surface winds are creating a veering profile and are not forecast to change much tonight. Thinking the greatest hail and tornado threat will be west of Hwy 61, where convective mode is more likely to be supercellular. Around 06z, storms should grow more upscale around the Hwy 83 corridor as they become more elevated and the wind profile becomes more unidirectional. Forecast soundings maintain plenty of DCAPE (1000+ j/kg) while the storms become clusters or a QLCS, adding to the damaging wind threat. Included heavy rain wording to the entire CWA as PWATs are well above climo, moisture transport vectors indicate a large fetch of moisture streaming up the Plains, and previous nights' rainfall totals have exceeded one inch. The greatest thunder coverage, and subsequent severe threat, should be out of the CWA by 12z. Generally followed a blend of the HRRR and NAMnest for storm timing. Friday and Friday night... Continued thunder mention as the region sits in easterly/upslope flow in the post fropa environment. Sufficient instability remains with the help of cooler temps aloft/steep lapse rates and continued moisture advection in the low levels. Deep layer shear is also supportive of severe potential. Concerns include effects from tonight's convection, location of outflow boundaries, the lack of an LLJ, and overall coverage (CAMs not as bullish). Cooled max temps slightly to account for mixed cloudiness, northeast flow at H85, and potential storms. Forecast highs range from upper 70s along the Pine Ridge to mid 80s far southwest. .LONG TERM...(Saturday through Thursday) Issued at 340 PM CDT Thu Jul 4 2019 The synoptic pattern into early next week suggests continued periodic thunderstorm chances and seasonable temperatures for western Nebraska. The area sits on the periphery of the Western US trough and southern Plains high, a favored area for storm tracks and in an environment supportive of strong convection. Various surface boundaries (quasi-stationary or warm front Sunday and cool front Tuesday) will add forcing and lift. Temperature-wise, highs should stick to the lower 80s through the weekend, then warm early next week under WAA and southerly flow at H85. && .AVIATION...(For the 06Z TAFS through 06Z Friday night) Issued at 1232 AM CDT Fri Jul 5 2019 Two thunderstorm complexes are expected overnight across southwest Nebraska and northern Nebraska. The storm activity could span most to nearly all of western and north central Nebraska. Storm activity is expected to exit swrn and ncntl Nebraska 12z-14z Friday morning. VFR is expected thereafter through 22z Friday afternoon. Scattered to numerous thunderstorm coverage is expected Friday evening with storms developing in the west and moving east in the evening. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Snively LONG TERM...Snively AVIATION...CDC
Hazardous weather outlook, Jul 4, 10:43 PM CDT, 4 hours 53 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 1043 PM CDT Thu Jul 4 2019 NEZ004>010-022>029-035>038-056>059-069>071-094-060345- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 1043 PM CDT Thu Jul 4 2019 /943 PM MDT Thu Jul 4 2019/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. Numerous to widespread thunderstorms will blossom late this evening across southwestern Nebraska and parts of the Sandhills. These storms will then continue through late tonight. Severe storms will be possible with large hail, damaging winds, and heavy rainfall all threats. Elsewhere, scattered thunderstorms will be possible across northwestern Nebraska and northern Nebraska late tonight. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. Daily thunderstorm chances continue this weekend and into next week. A marginal risk of severe weather exists across portions of the outlook area both Friday and Saturday, with hail, wind, and heavy rain being the main threats. Severe weather potential for Sunday and beyond is uncertain at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this afternoon and evening, especially west of Highway 83. Reports of hail, wind, and rainfall reports are appreciated. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte
In the hours before
Local storm report, Jul 5, 1:51 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
151 AM CDT FRI JUL 5 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0141 AM TSTM WND GST 6 WNW MAXWELL 41.11N 100.63W
07/05/2019 M53 MPH LINCOLN NE ASOS
ASOS STATION KLBF NORTH PLATTE AIRPORT.
&&Special weather statement, Jul 5, 2:08 AM CDT, 1 hour 28 minutes before
Special Weather Statement National Weather Service North Platte NE 108 AM MDT Fri Jul 5 2019 NEZ004-094-050745- Sheridan NE-Western Cherry NE- 108 AM MDT Fri Jul 5 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY AND NORTHEASTERN SHERIDAN COUNTIES UNTIL 145 AM MDT... At 108 AM MDT, Doppler radar was tracking a strong thunderstorm near Gordon, moving northeast at 40 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Gordon, Rushville, Clinton, Hoover Lake, Lone Butte, Irwin, Highway 27 crossing the Niobrara River, Shell Lake State Wildlife Management Area, Rock Hill and Intersection of Highway 27 and Mills Road. This includes the following highways... Highway 20 between mile markers 87 and 116. Highway 250 between mile markers 47 and 48. A Severe Thunderstorm Watch remains in effect until 600 AM MDT for the Panhandle of and north central Nebraska. LAT...LON 4300 10189 4258 10210 4271 10256 4300 10233 TIME...MOT...LOC 0708Z 204DEG 40KT 4274 10226 Gomez
Special weather statement, Jul 5, 2:26 AM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service North Platte NE
226 AM CDT Fri Jul 5 2019
NEZ005-008-009-025>027-037-038-059-050815-
Brown NE-Loup NE-Eastern Cherry NE-Custer NE-Rock NE-Thomas NE-
Blaine NE-Lincoln NE-Logan NE-
226 AM CDT Fri Jul 5 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHERRY...
SOUTHWESTERN ROCK...LOUP...SOUTHEASTERN BROWN...EASTERN LINCOLN...
EASTERN LOGAN...CUSTER...BLAINE AND SOUTHERN THOMAS COUNTIES UNTIL
315 AM CDT...
At 225 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles south of Thedford to 10 miles south of
Dunning to 13 miles northeast of Wellfleet. Movement was northeast at
45 mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Broken Bow, Taylor, Brewster, Arnold, Callaway, Brady, Merna, Oconto,
Anselmo, Dunning, Halsey, Victoria Springs State Recreation Area,
Lillian, Milburn, Highway 83 crossing The Dismal River, Milburn
Diversion Dam State Wildlife Management Area, Fox Bayou, Almeria
Meadow State Wildlife Management Area, Walworth and Lodi.
This includes the following highways...
Highway 183 between mile markers 122 and 148.
Highway 2 between mile markers 216 and 283.
Highway 92 between mile markers 244 and 273.
Interstate 80 in Nebraska between mile markers 193 and 208.
Highway 83 between mile markers 131 and 144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
central, southwestern, north central and west central Nebraska. A
Severe Thunderstorm Watch also remains in effect until 700 AM CDT for
north central Nebraska.
LAT...LON 4076 10062 4165 10018 4182 10080 4221 9995
4200 9924 4105 9973 4105 10022 4089 10023
TIME...MOT...LOC 0725Z 242DEG 47KT 4183 10064 4168 10011 4086 10053
GomezLocal storm report, Jul 5, 2:31 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
231 AM CDT FRI JUL 5 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 AM TSTM WND GST 8 SW CALLAWAY 41.21N 100.03W
07/05/2019 M64 MPH CUSTER NE CO-OP OBSERVER
&&
ETLocal storm report, Jul 5, 3:01 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
301 AM CDT FRI JUL 5 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 AM NON-TSTM WND GST 2 NNW BROKEN BOW 41.43N 99.65W
07/05/2019 M59 MPH CUSTER NE ASOS
ASOS STATION KBBW BROKEN BOW AIRPORT.
&&Local storm report, Jul 5, 3:08 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
308 AM CDT FRI JUL 5 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 AM TSTM WND GST 2 NNW BROKEN BOW 41.43N 99.65W
07/05/2019 M59 MPH CUSTER NE ASOS
CORRECTS PREVIOUS TSTM WND GST REPORT FROM 2
NNW BROKEN BOW. ASOS STATION KBBW BROKEN BOW
AIRPORT.
&&The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 7:38 PM CDT | Areal Flood Advisory | LBF | Cherry | 3 hr |
| Jul 4, 7:43 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Thomas | 62 min |
| Jul 4, 8:37 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Cherry, Thomas | 38 min |
| Jul 4, 9:14 PM CDT | Special Weather Statement | LBF | Blaine | 46 min |
| Jul 4, 11:33 PM CDT | Special Weather Statement | LBF | Deuel | 27 min |
| Jul 4, 11:42 PM CDT | Special Weather Statement | LBF | Chase | 33 min |
| Jul 4, 11:47 PM CDT | Special Weather Statement | LBF | Gosper | 28 min |
| Jul 5, 12:02 AM CDT | Areal Flood Advisory | LBF | Deuel, Garden | 3 hr |
| Jul 5, 12:12 AM CDT | Flash Flood Warning | LBF | Frontier | 5 hr |
| Jul 5, 12:18 AM CDT | Severe Thunderstorm Warning | LBF | Frontier | 42 min |
| Jul 5, 12:32 AM CDT | Flash Flood Warning | LBF | Deuel, Garden | 5 hr |
| Jul 5, 12:42 AM CDT | Special Weather Statement | LBF | Keith | 33 min |
| Jul 5, 12:57 AM CDT | Severe Thunderstorm Warning | LBF | Frontier | 48 min |
| Jul 5, 1:00 AM CDT | Areal Flood Advisory | LBF | Chase | 2 hr |
| Jul 5, 1:07 AM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, McPherson | 38 min |
| Jul 5, 1:15 AM CDT | Special Weather Statement | LBF | Lincoln | 30 min |
| Jul 5, 1:22 AM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, McPherson | 23 min |
| Jul 5, 1:24 AM CDT | Areal Flood Advisory | LBF | Keith, Lincoln | 5 hr |
| Jul 5, 1:26 AM CDT | Special Weather Statement | LBF | Hayes | 49 min |
| Jul 5, 1:40 AM CDT | Severe Thunderstorm Warning | LBF | Custer, Hayes, Hooker, Lincoln, Logan, McPherson and 1 more | 65 min |
| Jul 5, 1:48 AM CDT | Areal Flood Advisory | LBF | Hayes, Lincoln | 3 hr |
| Jul 5, 2:02 AM CDT | Areal Flood Advisory | LBF | Cherry, Sheridan | 4 hr |
| Jul 5, 2:08 AM CDT | Special Weather Statement | LBF | Sheridan | 37 min |
| Jul 5, 2:26 AM CDT | Special Weather Statement | LBF | Blaine, Custer, Loup, Thomas | 49 min |
| Jul 5, 2:35 AM CDT | Flash Flood Warning | LBF | Cherry, Sheridan | 3 hr |
| Jul 5, 2:39 AM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Custer, Garfield, Holt and 3 more | 51 min |
| Jul 5, 2:44 AM CDT | Severe Thunderstorm Warning | LBF | Custer, Frontier, Hayes, Lincoln, Loup | 46 min |
| Jul 5, 2:52 AM CDT | Areal Flood Advisory | LBF | Hayes | 2 hr |
| Jul 5, 3:44 AM CDT | Areal Flood Advisory | LBF | Custer, Lincoln | 3 hr |
| Jul 5, 3:46 AM CDT | Special Weather Statement | LBF | Custer | 59 min |
| Jul 5, 4:07 AM CDT | Areal Flood Advisory | LBF | Garfield, Holt, Loup, Rock | 3 hr |
| Jul 5, 4:29 AM CDT | Areal Flood Advisory | LBF | Boyd, Keya Paha | 3 hr |
| Jul 5, 4:33 AM CDT | Special Weather Statement | LBF | Garfield, Holt, Loup, Rock | 42 min |
| Jul 5, 4:42 AM CDT | Special Weather Statement | LBF | Custer | 48 min |
| Jul 5, 9:14 AM CDT | Special Weather Statement | LBF | Frontier | 46 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.